# SDR DALA2023080406323

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 EXFOLIATION CORROSION ON FLOOR STRINGER 16 RH STA =749 (UPPER- LOWER SURFACE) AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00175 FLOOR STRINGER 16 RH STA =749 (UPPER- LOWER SURFACE) AT FWD CARGO COMPARTMENT PER WAS REPAIRED B757-200 SRM 53-00. (2897964)
